Search Results

There are 7334 results for: content related to: Towards a Semigroup Pricing Theory

  1. Green's Equivalences and Related Concepts for Semigroups of Continuous Selfmaps

    Annals of the New York Academy of Sciences

    Volume 704, Issue 1, December 1993, Pages: 246–268, K. D. MAGILL JR.

    Article first published online : 17 DEC 2006, DOI: 10.1111/j.1749-6632.1993.tb52527.x

  2. Long-Term Risk: An Operator Approach

    Econometrica

    Volume 77, Issue 1, January 2009, Pages: 177–234, Lars Peter Hansen and José A. Scheinkman

    Article first published online : 15 DEC 2008, DOI: 10.3982/ECTA6761

  3. Dynamical semigroups in the algebraic formulation of statistical mechanics

    Fortschritte der Physik

    Volume 32, Issue 3, 1984, Pages: 89–133, W. A. Majewski

    Article first published online : 30 NOV 2010, DOI: 10.1002/prop.19840320302

  4. On the Brown-McCoy Radical in semigroups

    Mathematische Nachrichten

    Volume 63, Issue 1, 1974, Pages: 401–411, A. V. Tishchenko

    Article first published online : 6 FEB 2009, DOI: 10.1002/mana.3210630137

  5. Semigroups and the density matrix formulation of quantum mechanics

    International Journal of Quantum Chemistry

    Volume 17, Issue 1, January 1980, Pages: 121–132, H. S. Green

    Article first published online : 19 OCT 2004, DOI: 10.1002/qua.560170112

  6. On splice quotients of the form {zn = f(x,y)}

    Mathematische Nachrichten

    Volume 284, Issue 10, July 2011, Pages: 1286–1303, Elizabeth A. Sell

    Article first published online : 25 MAY 2011, DOI: 10.1002/mana.200810187

  7. Degenerate elliptic operators, Feller semigroups and modified Bernstein-Schnabl operators

    Mathematische Nachrichten

    Volume 284, Issue 5-6, April 2011, Pages: 587–607, Francesco Altomare, Mirella Cappelletti Montano and Sabrina Diomede

    Article first published online : 21 MAR 2011, DOI: 10.1002/mana.200810196

  8. Eigenvalues and stability properties of multiplication operators and multiplication semigroups

    Mathematische Nachrichten

    Volume 287, Issue 5-6, April 2014, Pages: 574–584, Retha Heymann

    Article first published online : 25 OCT 2013, DOI: 10.1002/mana.201300046

  9. A characterization theorem for the evolution semigroup generated by the sum of two unbounded operators

    Mathematical Methods in the Applied Sciences

    Volume 27, Issue 6, April 2004, Pages: 669–685, Giovanni Frosali, Cornelis V. M. van der Mee and Francesco Mugelli

    Article first published online : 16 MAR 2004, DOI: 10.1002/mma.495

  10. Semigroup approach for identification of the unknown diffusion coefficient in a quasi-linear parabolic equation

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 11, 25 July 2007, Pages: 1283–1294, Ali Demir and Ebru Ozbilge

    Article first published online : 22 JAN 2007, DOI: 10.1002/mma.837

  11. You have free access to this content
    On limit behavior of skew-product transformation semigroups

    Mathematische Nachrichten

    Volume 287, Issue 1, January 2014, Pages: 91–104, Josiney A. Souza

    Article first published online : 29 JUL 2013, DOI: 10.1002/mana.201200190

  12. On extensions and restrictions of semigroups of linear operators in a Banach space and their applications

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1860–1879, M. Gorbachuk and V. Gorbachuk

    Article first published online : 13 JUL 2012, DOI: 10.1002/mana.201100277

  13. MARKOV Processes in General State Spaces (Part VI)

    Mathematische Nachrichten

    Volume 85, Issue 1, 1978, Pages: 235–266, H. J. Engelbert

    Article first published online : 12 NOV 2006, DOI: 10.1002/mana.19780850118

  14. Chaos for semigroups of unbounded operators

    Mathematische Nachrichten

    Volume 261-262, Issue 1, December 2003, Pages: 47–59, R. deLaubenfels, H. Emamirad and K.-G. Grosse-Erdmann

    Article first published online : 17 NOV 2003, DOI: 10.1002/mana.200310112

  15. A Note on Factoring of Positive Definite Functions on Semigroups

    Mathematische Nachrichten

    Volume 236, Issue 1, March 2002, Pages: 31–46, Torben Maack Bisgaard

    Article first published online : 11 FEB 2002, DOI: 10.1002/1522-2616(200203)236:1<31::AID-MANA31>3.0.CO;2-D

  16. Elliptic operators with general Wentzell boundary conditions, analytic semigroups and the angle concavity theorem

    Mathematische Nachrichten

    Volume 283, Issue 4, April 2010, Pages: 504–521, Angelo Favini, Gisèle Ruiz Goldstein, Jerome A. Goldstein, Enrico Obrecht and Silvia Romanelli

    Article first published online : 18 MAR 2010, DOI: 10.1002/mana.200910086

  17. Irreducible ℜ-Semigroups

    Mathematische Nachrichten

    Volume 63, Issue 1, 1974, Pages: 71–88, Takayuki Tamura

    Article first published online : 6 FEB 2009, DOI: 10.1002/mana.3210630107

  18. Analysis of a FitzHugh–Nagumo–Rall model of a neuronal network

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 18, December 2007, Pages: 2281–2308, Stefano Cardanobile and Delio Mugnolo

    Article first published online : 25 MAY 2007, DOI: 10.1002/mma.880

  19. Time asymmetric quantum theory – III. Decaying states and the causal Poincaré semigroup

    Fortschritte der Physik

    Volume 51, Issue 6, June 2003, Pages: 604–634, A. Bohm, H. Kaldass and S. Wickramasekara

    Article first published online : 13 MAY 2003, DOI: 10.1002/prop.200310075

  20. Flows in networks with delay in the vertices

    Mathematische Nachrichten

    Volume 285, Issue 13, September 2012, Pages: 1603–1615, F. Bayazit, B. Dorn and A. Rhandi

    Article first published online : 5 JUL 2012, DOI: 10.1002/mana.201100163